On the permutability condition of quantum mechanics

Foiaş, Ciprian and Gehér, László and Szőkefalvi-Nagy, Béla: On the permutability condition of quantum mechanics. Acta scientiarum mathematicarum, (21) 1-2. pp. 78-89. (1960)

[img] Cikk, tanulmány, mű
math_021_fasc_001_002_078-089.pdf

Download (890kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 1-2
Page Range: pp. 78-89
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 89. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/13901

Actions (login required)

View Item View Item